# SDR SABA9700004

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 693
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEX - FLT 5074 - ON APPROACH INTO LEX WHEN LANDING GEAR WAS SELECTED DOWN, NOSE GEAR IND REMAINED RED (INTRANSIT).  ATTEMPTED TO PUMP GEAR DOWN MANUALLY, NO EFFECT IND REMAINED RED.  THE CAPT DECLARED AN EMERGENCY, EXECUTED A FLYBY OF THE TOWER TO VERIFY GEAR DOWN.  GEAR WAS DOWN BUT INTRANSIT LIGHT REMAINED ILLUMINATED.  WITH EMERGENCY EQUIPMENT STANDING BY A/C MADE A SAFE UNEVENTFUL LANDING IN LEX.  MX WAS DISPATCHED TO LEX.  THE NOSE GEAR DOWNLOCK SWITCH WAS REPLACED.  DURING THE PROCESS OF CHANGING THE DOWNLOCK SWITCH A BROKEN WIRE WAS FOUND AND REPAIRED.  THE LANDING GEAR IND SYS WAS THEN OP TESTED TOTAL 6 TIMES WITH NO DISCREPANCIES NOTED.  THE A/C WAS THEN RETURNED TO SERVICE.  (M)
